Sponsors

Pain & Fever



Product Image Item Name- Price
Kirkland Signature™ Ibuprofen 200mg, 1000 Tablets

Kirkland Signature™ Ibuprofen 200mg, 1000 Tablets

Compare Kirkland Signature™ Ibuprofen to the Active Ingredient in Advil®.**   Kirkland Signature™ Ibuprofen temporarily relieves minor aches and pains associated with:     the common cold   headache   toothache   muscular aches   backache   the minor pain of arthritis   the pain of...
$19.88

Add:

Kirkland Signature™ Naproxen Sodium 220 mg, 400 Caplets

Kirkland Signature™ Naproxen Sodium 220 mg, 400 Caplets

Compare Kirkland Signature™ Naproxen Sodium to the active ingredient in Aleve®   Pain Reliever/Fever Reducer   With 8 to 12 Hour Dosing   Fast, Long-Lasting Pain Relief   Temporarily reduces fever and relieves minor aches and pains due to: Minor pain of arthritis   Muscular aches   Backache   Menstrual...
$22.35

Add:

Tylenol® Extra Strength, 325 Caplets

Tylenol® Extra Strength, 325 Caplets

Uses: Temporarily relieves minor aches and pains due to:   Headache   Muscular aches   Backache   Minor pain of arthritis   The common cold   Toothache   Premenstrual and menstrual cramps   Temporarily reduces fever Directions: Do not take more than directed (see overdose warning) . Adults and Children 12...
$21.59

Add:



Your cart is empty.
Have you seen ...
new
Sponsors